# SDR CALA2013110592668

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 43,898 hours, 17,948 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Condition: Defective
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR NOT UP LOCKED DISPLAYED ON UPPER ECAM SCREEN.  GEAR DID NOT COME UP 1ST ATTEMPT. NOT JUST AN INDICATION PROBLEM, RECYCLED + UP 2ND TIME.   ACCOMPLISH CHRONIC REVIEW. CFDS FAULTING 24GA TGT POSITION IAW TSM 32-31-00-810-842 -A, 24GA PCN 565-1759.  REPLACED NOSE GEAR TARGET SUPPORT ASSEMBLY SUPPORT BOLT & LINK ROD IAW TSM 32-31-00-810-842A.   CYCLED GEAR UP & DOWN THREE TIMES IN PRESENCE OF INSPECTION IAW MM 07-11-00.
